Left Continue shopping
Your Order

You have no items in your cart

Promotion
Read more

ApoHealth PE Day & Night Cold & Flu Relief 24 Tablets

$8.00

Apohealth PE Day & Night Cold & Flu is for the temporary relief of cold & flu symptoms including: nasal congestion, sinus pain, runny nose, headache and body aches & pains. Reduces fever.


How to use

Adults and children 12 years and over: Take 2 white day tablets every 4-6 hours if required. Take 2 pink night tablets at bed-time if required

Ingredients

Day: Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg Night: Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg, Chlorphenamine Maleate 2mg

Warnings

Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your Healthcare Professional. Keep to the recommended dose, do not take for more that a few days at a time, do not give to children under 12 years of age. This product may cause sleelessness if taken up to several hours before going to bed. The night time medication may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol. All reasonable efforts have been made to ensure that ingredient listings for products displayed on this website are up to date, accurate and complete. Please check ingredient listings for products before use or check in store.